# SDR SWIA202512080513

- Difficulty date: May 13, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO DENTS TO FUSELAGE SKIN BETWEEN BS 517 - 533,  AND STR 16L - STR 17L.   COMPLIED WITH TEMPORARY REPAIR PER REO 670-53-31-670 REV -.  PERMANENT REPAIR WITHIN 7000 FH. DUE BY TAT 28527.80,  REPAIRED THE TWO DENTS ABOVE FWD CARGO BAY BETWEEN BS 517 - 533, STR 16L - 17L IAW REO 670-53-31-1103 REV -.  COMPLIED WITH ALL STEPS OF REO 670-53-31-1103 REV -. COMPLIED WITH TASK CARD 51-900-1002-SKY.
